MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD100 SKULL CLAMP ASSEMBLY

IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD100 SKULL CLAMP ASSEMBLY
Model Number HFD100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clinical specialists visited the customer site to diagnose the issue.They observed the or staff set up and pin the patient and reported that there were no errors in how the hfd was being used.After the case, they attempted to make the device fail and could not.After a thorough examination, they found no issues.
 
Event or Problem Description
The hfd100 head fixation device was being utilized during a surgical case and at some point intraoperatively, the brainlab navigation became inaccurate.There was no evidence of the patient slipping in the skull pins.There were no injuries reported.

Brand Name
IMRIS HFD100 SKULL CLAMP ASSEMBLY
Common Device Name
SKULL CLAMP ASSEMBLY
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
MDR Report Key7289802
Report Number3010326005-2018-00026
Device Sequence Number11325016
Product Code HBL
UDI-Device Identifier00857534006011
UDI-Public00857534006011
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K103493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberHFD100
Device Catalogue Number113803-000
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR
Patient Weight74